

## **AGENDA**

## Kent Ends Poverty – Community Action Planning Session November 15, 2019, 9:00 – 11:30 am at the Kent Center

9:00 – 9:15 pm	Sign in & Coffee (15 mins)
9:15 – 9:45 am	Introductions and Background (30 mins)
	<ul> <li>Welcome/who's in the room? (Rosie)</li> </ul>
	<ul> <li>Understanding perceptions and uncovering poverty's</li> </ul>
	complexities (Rosie and Doncella)
	<ul> <li>Poverty in our home community (Rosie or Paul?)</li> </ul>
9:45 – 9:55 am	Clips from TBD Documentary (10 min)
9:55 – 10:05 am	FY20 – FY22 Community Plan and Action Planning Set-Up (10 min)
	<ul><li>Priorities and progress to date (Rosie)</li></ul>
	Getting to action (Bess)
	• Getting to action (bess)
10:05 – 11:15 am	Taking Collective Action to Turn the Curve for Kent County Youth & Families
	A) Table Discussions Based on Turn the Curve (30 mins)  Groups of 7-8 per table. Discussion Guides ensure everyone at the table has an opportunity to speak and captures ideas/input on flip chart.
	B) Show and Tall (20 mins)
	<ul> <li>B) Show and Tell (20 mins)</li> <li>Groups share their strategies and action items and explain their top 3 strategies</li> </ul>
	C) Group Discussion (10 mins)
	Alignment of strategies and action items
	J
11:15 – 11:30 am	Call to Action and Closing Reflections (15 mins)
	What's next
	How you can stay involved
	<ul> <li>Reflections and acknowledgements</li> </ul>